Write a review

I Have a Droopy Eye from Botox - Denver, CO

The doctor prescribed two drugs - alphagan and...

the doctor prescribed two drugs - alphagan and lopidine (iopidine). The alphagan did not work and I used it for a whole weekend. It made me drowsy which is one of the side effects. The iopidine immediately opened my eye. It is harder to find, but it works. I am getting a prescription with refills, because you will need it. Bev

Dr. Matthew Baker - Littleton, CO

4 out of 5 stars Overall rating
Was this review helpful?

Comments (5)

I have a twitch in my face and eye and I had Botox injections. My lid dropped and I have double vision because the doctor hit a nerve in my eye. I also had bruses under my eye.
  • Reply

Hi fab,

I'm not sure I read your review correctly. So after the Botox your doctor prescribed the two medicines mentioned above for the droopy eye? I'm sorry that you are dealing with this. You might want to check out in our Botox forum, Did you get droopy eyes after Botox? It might help for answers or support. Please keep us updated.

Thanks so much for the review,

-Britt

  • Reply
Yes - it started with some weird lump moving down between my eye and my nasal area. It was about two days after receiving the botox. The doctor told me at first it was a hematoma when I went in to see him. And, he said it would go away in a week. So, now it has been since the 20th of April and I still have a droopy eye. the Lipodine does work to get it up for a few hours and then it goes right back down again. Hot packs do not work, but sure make it feel better. Bev
  • Reply

Ahhh, got it, no fun at all, I'm sorry. I guess at this point the only thing you can do is hope it leaves your system sooner than later. Please keep us update and I still suggest checking out the Botox forum those ladies know what they are talking about.

Thanks,

-Britt

  • Reply
I am now in my second month and my eye is returning to normal. I would have to say that the iopidine drops really work and kept me working and functional. However, I did quit dating because to go meet someone at night, if my eye started to droop, it effected my vision (I had lasik for mono vision) and it could be a huge problem for driving at night. But, I recommend the drops and told the doctor's office about them as well. On the mend!!
  • Reply